Sur l'application de la loi de Gauss à la position probable d'un point dans le plan ou dans l'espace

J. Haag

Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1920)

  • Volume: 20, page 121-142
  • ISSN: 1764-7908

How to cite

top

Haag, J.. "Sur l'application de la loi de Gauss à la position probable d'un point dans le plan ou dans l'espace." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 20 (1920): 121-142. <http://eudml.org/doc/103214>.

@article{Haag1920,
author = {Haag, J.},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {121-142},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Sur l'application de la loi de Gauss à la position probable d'un point dans le plan ou dans l'espace},
url = {http://eudml.org/doc/103214},
volume = {20},
year = {1920},
}

TY - JOUR
AU - Haag, J.
TI - Sur l'application de la loi de Gauss à la position probable d'un point dans le plan ou dans l'espace
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1920
PB - Carilian-Goeury et Vor Dalmont
VL - 20
SP - 121
EP - 142
LA - fre
UR - http://eudml.org/doc/103214
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.